# SDR SIMA200532907

- Difficulty date: November 13, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SERVICE DOOR CENTER SILL CORRODED.  REPAIRED SERVICE DOOR SILL BY INSTALLING A DOUBLER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
